# SDR SWAA2024050682378

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 24,881 hours, 12,308 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT REQUIRES REMOVAL DUE TO DELAMINATION<[01] REMOVED #8 LEADING EDGE SLAT IAW AMM 27-81-21.;[02] ACCOMPLISHED BORESCOPE INSPECTION OF #8 INBD SLAT CAN. OK TO INSTALL #8 SLAT;[03] REMOVED AND REPLACED #8 WING SLAT IAW AMM 27-81-21.;[04] C/W INSPECTION;[05] C/W INSPECTION
